U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

can getting a tetanus shot cancel out the effect of my birth control pills?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
I do not believe so.: I have never heard of this occuring.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 43-year-old member asked:

Can a tetanus shot cancel out the effect of birth control pills for a while?

2 doctor answers3 doctors weighed in
Dr. Andrew Silverman
Fertility Medicine 49 years experience
Tetanus anti BCP's: A tetanus shot is inactivated toxin fro the tetanus bacteria. It will have no effect on the efficacy of birth control pills.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.